T-0 and T-1 semiuniform convergence spaces

Creative Commons License

BARAN M., Kula S., Erciyes A.

FILOMAT, vol.27, no.4, pp.537-546, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.2298/fil1304537b
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.537-546
  • Erciyes University Affiliated: Yes


Abstract. In previous papers, various notions of T0 and T1 objects in a topological category were introduced

and compared. In this paper, we characterize each of these classes of objects in categories of various types

of uniform convergence spaces and compare them with the usual ones as well as examine how these

generalizations are related.